# SDR FDEA201606101940

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: A5796065000300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP L/E BETWEEN NR 5 AND NR 6 TRACKS IS CHAFED.  REPAIRED RT WING OTBD FLAP L/E BETWEEN NR 5 AND NR 6 TRACKS IAW SRM 57-50-00.  MAJOR REPAIR.
